MathSciNet Relay Station
MathSciNet bibliographic data
MR6168 (3,265d) 09.1X
Albert, A. A. Division algebras over a function field. Duke Math. J. 8, (1941). 750–762.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement